# SDR SWAA2024061498230

- Difficulty date: May 19, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: UNKNOWN
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE STRUT FORWARD FAIRING FRAME HAS WORN AREA (COMMON TO THUMBNAIL UPPER AFT LATCH)<[01] VERIFIED STEP 5 COMPLETE.;[02] VERIFIED STEPS 6 COMPLETE; STEP 7 IN PARTIAL.;[03] VERIFIED STEP 7 COMPLETE AND MEASUREMENT FIELD.;[04] VERIFIED RII STEP COMPLETE.;[05] VERIFIED ALL STEPS AND MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
